# SDR 2003UALA00556

- Difficulty date: July 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 31,219 hours, 6,148 cycles
- Engine: Pwa PW4077
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Flaperon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPERON BOLT LOOSE.
